Multiple Sclerosis Community
I Like my New Neurologist!
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I Like my New Neurologist!

I saw my new neurologist Monday, and I really like him.  He did a very thorough history and physical/neuro exam.  He listened carefully.  He's letting me keep the same Tysabri infusion center.  I told him I willing to switch centers to where he's affiliated, and he said, "no, you can keep going where you have friends, and know the nurses".  Yes!!

I asked him about my word scanning, cog-fog, and lack of creativity.  He told me it was the meds I'm taking for TN and spasticity.  Already, I've weaned myself off Soma and Trileptal.  Starting next Monday, I start weaning myself off Gabapentin.  If my TN fires up again, well, I'll have to ramp up again.  Oh, well.

I'm hoping this works.

Yay!! I have another keeper!
5 Comments Post a Comment
Blank
5112396_tn?1378021583
Woohoo! Iadore hearing neurologist love stories. A - it's great for any patient and B - I've never met one I didn't like and didn't treat me with professional competency, so I wind up feeling side-lined and a bit of a freak in most of the 'let's bash the neuro' threads (though I completely concede some are not on the ball and shouldn't be tolerated).

Great news on this fine Friday! Fingers crossed the TN takes a permanent vacation.
Blank
987762_tn?1331031553
ooooh he sure does sound like a keeper, can't wait to hear your creativity is working again........fingers crossed this gives you the kick start you have been  looking for :o)

Cheers...........JJ
Blank
1831849_tn?1383231992
Doctor's that listen are good :-)

Med wise speaking, There are others you may be able to swap in for the gabapentin. It stopped working for my neuropathic foot pain so I's just switched to Lyrica. Tomorrow is the end of first week  on Lyrica alone. Relief is pretty good and no side effects.

Congrats on your new doc!

Kyle
Blank
667078_tn?1316004535
I got off all the nerve medicines. I was on 4 at once and felt out of it. I have not had to go back on so may be you will not. I did not want to bring up that I went off them if you needed to be on them. With everything it is benefit/risk. They had me on so many medications I was at the pharmacy all the time. Now I only go twice a month. Doctors would add and no one subtracts. There is a lot of trial and error.

Alex
Blank
1225331_tn?1333369369
Glad your new neurologist is going to work out. Sounds like a good one!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Neurology Answerers
987762_tn?1331031553
Blank
supermum_ms
Australia
572651_tn?1333939396
Blank
Lulu54
Dayton, OH
Avatar_f_tn
Blank
essdipity
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
Avatar_f_tn
Blank
SarahL2491
Alagash, ME